# SDR FDEA201104271644

- Difficulty date: April 27, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6.  CARRIED OUT REPAIR AS PER DRAWING SG11570004 REVISION B.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 112.
